MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 1601
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
An advanced trial patient had a solid red light on their patient remote.The representative had the patient switch programs, but the solid red light was still being displayed and as a result, patient was not receiving any stimulation.The representative met with the patient and observed the epg (trial stimulator) had become disconnected from the percutaneous extension.The connection was restored and the issue was resolved.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key10225064
Report Number3002968685-2020-00052
Device Sequence Number19439503
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1